# SDR SWAA2023121120530

- Difficulty date: November 11, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED WINDSCREEN LT SIDE FLOOR BRACKET AT FWD GALLEY AREA (1 EA) 2023-694216<[01] REPLACED WINDSCREEN LT SIDE FLOOR BRACKET AT FWD GALLEY AREA (1 EA) IAW B737-700-AMM 25-24-15-400-801;[02] REPLACED WINDSCREEN LT SIDE FLOOR BRACKET AT FWD GALLEY AREA (1 EA) IAW B737-700-AMM 25-24-15-400-801
